# SDR NACA2024082800002

- Difficulty date: August 28, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WHEEL WELL UPPER WEB CRACK AT STA 955+8 AND RBL 33, EARN N399CM-009 11-AUG-2024: EARN PICKED 12-AUG-2024: EARN CLOSED PER SRM53-50-51 REPAIR 5
